Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pregnant. Took abortion pill, bleeding, flesh discharge, took another pill. Pregnancy test still positive. Will primolut help?

When I was one week delay, I take abortion pill with make me bleed for just one day with a flesh small round size of blood.. After one week pregnancy test still positive, I take another abortion pill and I bleed for two days, no plesh blood but two weeks spotting and brown discharge after 17 days pregnancy test still says positive.. Does primolut can help to remove what s left inside?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for posting your query.
Pregnancy test comes negative after two weeks of termination of pregnancy.
However if it is still positive it means you are pregnant.
Get your ultrasound scan done to view whole situation.
Primolut is having no role in expulsion of conceptus.
I hope your query has been answered.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor